# SDR 2008UALA02943

- Difficulty date: May 21, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Engine: Iae V2522A5
- System (JASC): 2564 · Life Raft
- Part: Hose
- Part number: D31517121
- Condition: Broken
- Location: Raft
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRBUS RAFT DOOR BROKEN HOSE.  UNKNOWN DAMAGE.  REPLACED HOSE.
